# SDR SWAA2023041315123

- Difficulty date: March 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11.5 WL156<[01] CORROSION ON SPLICE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS767+6 RBL11.5 WL156 ON PO # 867103 INSTALL WILL BE ON CARD # TTG8Q00HF4Y2;[04] VERIFIED CORRECTIVE ACTION 1-3 AND MEASUREMENT TABLE
